# SDR YENA2021102100712

- Difficulty date: October 21, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N594JB
- Make and model: Airbus A320-232
- Aircraft serial: 2284
- Aircraft time: 64,434 hours, 23,041 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FROM AEROMAN NR 2021-428652 CORROSION WEB LOCATED BTW FR 69 TO FR 70 STRG 23R AT AFT GALLEY AREA ( CPCP RELATED 534195-01) ; (RESOLVED ON W/O: 1121241 TASK CARD: NR-00015) FROM AEROMAN NR 2121-428652, WORK DONE BY H.MENDEZ 8601415, RII BY J.FLORES QC STAMP 259. REMOVED AND REPLACED WEB LOCATED BTW FR 69 TO FR 70 STRG 23R AT AFT GALLEY AREA IAW A320 SRM 51-42-11, SRM-51-72-11 AND DWG D53474180. TOOL USED CALIPER P/N 500-197-30, S/N B16152123 DUE DATE, APR-01-2022.ITEM: 1 FROM AEROMAN NR 2121-428652, WORK DONE BY H.MENDEZ 8601415, RII BY J.FLORES QC STAMP 259. REMOVED AND REPLACED WEB LOCATED BTW FR 69 TO FR 70 STRG 23R AT AFT GALLEY AREA IAW A320 SRM 51-42-11, SRM-51-72-11 AND DWG D53474180. TOOL USED CALIPER P/N 500-197-30, S/N B16152123 DUE DATE, APR-01-2022.
